Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 50, Pages 2681-2693
http://dx.doi.org/10.1155/S016117120440458X

Extended Fibonacci numbers and polynomials with probability applications

Department of Statistics and Insurance Science, University of Piraeus, 80 Karaoli & Dimitriou street, Piraeus 18534, Greece

Received 30 April 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Demetrios L. Antzoulakos, “Extended Fibonacci numbers and polynomials with probability applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 50, pp. 2681-2693, 2004. https://doi.org/10.1155/S016117120440458X.